Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 38, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 9, 2022, 3:25 AM CDT for 5 counties in Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2022, 3:25 AM CDT (08:25 UTC)
- Expired
- May 9, 2022, 4:15 AM CDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Boyd County, NE, Brown County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 11:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.4 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
266
WUUS53 KLBF 090825
SVRLBF
NEC015-017-089-103-149-090915-
/O.NEW.KLBF.SV.W.0038.220509T0825Z-220509T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
325 AM CDT Mon May 9 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northern Rock County in north central Nebraska...
Northeastern Brown County in north central Nebraska...
Northwestern Holt County in north central Nebraska...
Keya Paha County in north central Nebraska...
Western Boyd County in north central Nebraska...
* Until 415 AM CDT.
* At 325 AM CDT, a severe thunderstorm was located 11 miles east of
Springview, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Bassett, Springview, Stuart, Butte, Long Pine, Newport, Naper,
Dustin, Burton, Anoka, Nets Peak, Meadville, Hull Lake State
Wildlife Management Area, Keller Park State Recreation Area, Thomas
Creek State Wildlife Management Area, Mariaville, Pine Glen State
Wildlife Refuge, Mills, Brocksburg and Parshall Bridge State
Wildlife Management Area.
This includes the following highways...
Highway 183 between mile markers 180 and 225.
Highway 20 between mile markers 246 and 284.
Highway 12 near mile marker 40, and between mile markers 44 and 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4258 9876 4252 9979 4299 9995 4300 9879
TIME...MOT...LOC 0825Z 237DEG 42KT 4288 9953
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Snively3 follow-up statements
282
WWUS53 KLBF 090845
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
345 AM CDT Mon May 9 2022
NEC017-090855-
/O.CAN.KLBF.SV.W.0038.000000T0000Z-220509T0915Z/
Brown NE-
345 AM CDT Mon May 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
north central Nebraska.
LAT...LON 4270 9877 4265 9947 4299 9953 4300 9879
TIME...MOT...LOC 0845Z 241DEG 48KT 4299 9921
$$
NEC015-089-103-149-090915-
/O.CON.KLBF.SV.W.0038.000000T0000Z-220509T0915Z/
Rock NE-Holt NE-Keya Paha NE-Boyd NE-
345 AM CDT Mon May 9 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN ROCK...NORTHWESTERN HOLT...EASTERN KEYA PAHA AND
WESTERN BOYD COUNTIES...
At 345 AM CDT, a severe thunderstorm was located near Naper, or 27
miles west of Spencer, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Butte, Naper, Dustin, Anoka, Nets Peak, Mariaville, Mills,
Brocksburg, Parshall Bridge State Wildlife Management Area and Hull
Lake State Wildlife Management Area.
This includes Highway 12 between mile markers 69 and 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4270 9877 4265 9947 4299 9953 4300 9879
TIME...MOT...LOC 0845Z 241DEG 48KT 4299 9921
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Snively054
WWUS53 KLBF 090858
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
358 AM CDT Mon May 9 2022
NEC103-149-090908-
/O.CAN.KLBF.SV.W.0038.000000T0000Z-220509T0915Z/
Rock NE-Keya Paha NE-
358 AM CDT Mon May 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK AND EASTERN
KEYA PAHA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
north central Nebraska.
LAT...LON 4278 9878 4276 9877 4272 9924 4278 9924
4279 9926 4299 9925 4300 9879
TIME...MOT...LOC 0858Z 248DEG 25KT 4295 9912
$$
NEC015-089-090915-
/O.CON.KLBF.SV.W.0038.000000T0000Z-220509T0915Z/
Holt NE-Boyd NE-
358 AM CDT Mon May 9 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN HOLT AND WESTERN BOYD COUNTIES...
At 358 AM CDT, a severe thunderstorm was located over Naper, or 21
miles west of Spencer, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Butte, Naper, Dustin, Anoka, Parshall Bridge State Wildlife
Management Area and Hull Lake State Wildlife Management Area.
This includes Highway 12 between mile markers 87 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4278 9878 4276 9877 4272 9924 4278 9924
4279 9926 4299 9925 4300 9879
TIME...MOT...LOC 0858Z 248DEG 25KT 4295 9912
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snively028
WWUS53 KLBF 090914
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
414 AM CDT Mon May 9 2022
NEC015-089-090924-
/O.EXP.KLBF.SV.W.0038.000000T0000Z-220509T0915Z/
Holt NE-Boyd NE-
414 AM CDT Mon May 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOLT AND WESTERN
BOYD COUNTIES WILL EXPIRE AT 415 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
north central Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.
LAT...LON 4278 9878 4276 9877 4272 9924 4278 9924
4279 9926 4299 9925 4300 9879
TIME...MOT...LOC 0914Z 237DEG 42KT 4304 9893
$$
ButtlerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:47 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 9, 12:47 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1247 AM CDT Mon May 9 2022 .SHORT TERM...(This evening through Monday night) Issued at 331 PM CDT Sun May 8 2022 992 mb sfc low pressure near Aspen CO this afternoon will redevelop across nern Colo and deepen to 985-987 as it is lifted north into SD by a 75kt 500mb jet tonight. The attendant warm front lifting through ncntl Nebraska is one area of interest for thunderstorms. A second area of interest is across nwrn Nebraska where a stationary front will be located. Storms in both areas, if they develop, will be mostly elevated. Winds aloft will become strong at h500mb, 50-65kt, representing a very strongly sheared environment. In fact, the bulk Richardson number in the RAP and NAM models is less than 5. This suggests the updrafts will be sheared apart defeating the potential for near-sfc based severe storm development. A check on elevated instability, however, suggests the potential for elevated storms in the NAM but not the RAP. The forecast favors the NAM/NAMnest which suggests an isolated severe storm or two may form across nrn Nebraska. The rain forecast tonight follows the short term model blend which is trending north maintaining the better chances across SD. Isolated POPs are in place along and north of highway 2 in Nebraska which increase to 40-60 percent near the SD border. All of this rain should exit the region by Monday morning. The models are in very good agreement sending a surge of very dry air into wrn and ncntl Nebraska Monday- RH falls to below 30 percent and west winds increase to 15 to 30 mph. As the 984 mb sfc low pressure pulls away from Nebraska Monday, the RAP shows 30 to nearly 40kt winds at 500m AGL developing across the wrn Sandhills. The GFS, HRRR and RAP show gusts around 50kts and the GFS BUFkit soundings show mixing heights approaching 600 mb which could tap into the 65 to 80 kt winds at that level. It is important to note the 600 mb winds shown are not unidirectional with the 700mb winds suggesting the potential gusts could be less. The culprit is the -32 to -34C h500mb cold pool the models show forming over the West Coast or OR/nrn CA. This is near record cold according to SPC UA climo. The wind forecast is guarded for this reason and a High Wind Watch is in place across parts of wrn Neb. Monday. .LONG TERM...(Tuesday through Sunday) Issued at 331 PM CDT Sun May 8 2022 The next chance of severe weather develops Wednesday and Thursday. The models are in very good agreement developing sfc low pressure to the lee of the Colorado Rockies and lifting a warm front through Nebraska Wednesday. The warm front is the basis for isolated- scattered thunderstorm chances. The NAM, ECM and GFS suggest isolated storm coverage and this is because of the 12C temperatures and resulting cap at h700mb. The storm mode is within the forecast range of the NAM model and BUFkit suggests conditions will be favorable for longer-lived supercells. The 3000-4000ML CAPE and 40-50kt 500mb winds should provide a good balance for rotating updrafts. The storms develop Thursday when the sfc low pressure lifts north of Nebraska and pushes a dryline east toward ncntl Neb. Winds aloft strengthen a bit, perhaps 60kt or stronger at h500mb and the cap should weaken supporting scattered storm coverage, mainly east of highway 83. The forecast Tuesday, Friday and Saturday is dry and uneventful. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1246 AM CDT Mon May 9 2022 Thunderstorms will continue to move east across northern Nebraska this morning. These storms are capable of producing strong hail and erratic winds. MVFR conditions will degrade to IFR conditions in these storms, then IFR conditions will continue past sunrise. In southwest and north central Nebraska ahead of these storms, IFR conditions exist due to low stratus, which will last through the early morning. LLWS will exist across the area through the early morning due to a frontal passage. Winds will be gusty out of the west through much of the day and shift to the north tonight, gradually decreasing. && .LBF WATCHES/WARNINGS/ADVISORIES... High Wind Watch from 9 AM CDT /8 AM MDT/ this morning through this evening for NEZ004-005-022>025-035-094. && SHORT TERM...CDC LONG TERM...CDC AVIATION...Meltzer
Hazardous weather outlook, May 8, 9:48 PM CDT, 5 hours 37 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 948 PM CDT Sun May 8 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-100300- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 948 PM CDT Sun May 8 2022 /848 PM MDT Sun May 8 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Scattered thunderstorms will move through the western and northern Sandhills late tonight and into north central Nebraska overnight. A few of the storms may become strong or severe with the main concerns being hail up to one inch and wind gusts to 60 mph. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A High Wind Watch is in effect for portions of the panhandle and western Sandhills on Monday. Strong westerly winds will develop in the late morning with peak wind gusts of 60 mph possible. Gusts in the 35 to 45 mph range are expected elsewhere. Travel will be difficult, especially for light-weight and high profile vehicles particularly on north-south routes. Additional thunderstorm chances will exist Wednesday and Thursday. Severe storms will be possible, but details concerning timing and location will become more clear in the coming days. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, May 8, 10:57 PM CDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
957 PM MDT Sun May 8 2022
NEZ004-094-090430-
Sheridan NE-Western Cherry NE-
957 PM MDT Sun May 8 2022
...A strong thunderstorm will impact portions of northwestern Cherry
and northeastern Sheridan Counties through 1030 PM MDT...
At 956 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Gordon, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gordon, Rushville, Clinton, Lone Butte, Irwin, Intersection of
Highway 87 and Larabee Road, Mount Maria, Intersection of Highway 20
and Irwin Road, Shell Lake State Wildlife Management Area, Bayonne,
Intersection of Highway 27 and Mills Road, Hoover Lake, Highway 250
crossing the Niobrara River and Rock Hill.
This includes the following highways...
Highway 20 between mile markers 89 and 133.
Highway 250 between mile markers 38 and 48.
Highway 61 between mile markers 218 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4300 10180 4282 10168 4256 10247 4293 10256
4300 10247
TIME...MOT...LOC 0356Z 238DEG 48KT 4284 10238
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SnivelySpecial weather statement, May 8, 11:42 PM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
1042 PM MDT Sun May 8 2022
NEZ094-090500-
Western Cherry NE-
1042 PM MDT Sun May 8 2022
...A strong thunderstorm will impact portions of northwestern Cherry
County through 1100 PM MDT...
At 1042 PM MDT, Doppler radar was tracking a strong thunderstorm near
Merriman, or 14 miles south of Martin, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Merriman.
This includes the following highways...
Highway 20 between mile markers 129 and 141.
Highway 61 between mile markers 224 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4299 10138 4285 10180 4300 10191
TIME...MOT...LOC 0442Z 240DEG 44KT 4296 10176
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SnivelySpecial weather statement, May 9, 12:38 AM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service North Platte NE
1138 PM MDT Sun May 8 2022
NEZ004-094-090630-
Sheridan NE-Western Cherry NE-
1138 PM MDT Sun May 8 2022
...Strong thunderstorms will impact portions of northwestern Cherry
and northeastern Sheridan Counties through 1230 AM MDT...
At 1138 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Pine Ridge to near Gordon to
10 miles east of Rushville. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gordon, Merriman, Hoover Lake, Lone Butte, Highway 61 Crossing The
Niobrara River, Irwin, Intersection of Highway 20 and Irwin Road,
Shell Lake State Wildlife Management Area, Bayonne and Intersection
of Highway 27 and Mills Road.
This includes the following highways...
Highway 20 between mile markers 99 and 141.
Highway 61 between mile markers 214 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM MDT for
the Panhandle of and north central Nebraska.
&&
LAT...LON 4299 10159 4277 10161 4268 10232 4286 10236
4300 10248
TIME...MOT...LOC 0538Z 246DEG 35KT 4298 10236 4283 10225 4268 10227
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BrownLocal storm report, May 9, 2:53 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
253 AM CDT MON MAY 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM HAIL 19 S VALENTINE 42.60N 100.55W
05/09/2022 E1.25 INCH CHERRY NE STORM CHASER
&&
MELTZERLocal storm report, May 9, 2:54 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
254 AM CDT MON MAY 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM TSTM WND DMG 19 S VALENTINE 42.60N 100.55W
05/09/2022 CHERRY NE STORM CHASER
LARGE TREE BRANCHES DOWN NEAR BALLARDS MARCH. REPORT VIA
SOCIAL MEDIA.
&&
MELTZERLocal storm report, May 9, 3:22 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 AM CDT MON MAY 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 AM TSTM WND GST 14 NNE BROWNLEE 42.48N 100.52W
05/09/2022 M58 MPH CHERRY NE OTHER FEDERAL
RAWS STATION VRFN1. TIME ESTIMATED BY RADAR.
&&
BROWNThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 10:57 PM CDT | Special Weather Statement | LBF | Sheridan | 33 min |
| May 9, 12:09 AM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 40 min |
| May 9, 12:37 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 38 min |
| May 9, 12:38 AM CDT | Special Weather Statement | LBF | Sheridan | 52 min |
| May 9, 12:44 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 46 min |
| May 9, 1:14 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| May 9, 1:22 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| May 9, 1:52 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| May 9, 1:58 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| May 9, 2:28 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 32 min |
| May 9, 2:42 AM CDT | High Wind Warning | LBF | Sheridan | 17 hr |
| May 9, 2:48 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 42 min |
| May 9, 1:48 PM CDT | Frost Advisory | LBF | Sheridan | 17 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.